# SDR DXTA200601682

- Difficulty date: October 24, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 5,469 hours, 3,434 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8220327508
- Part serial: 2740
- Condition: Failed
- Location: Autopilot
- Part time: 5,146 hours, 3,220 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER 1.18 HRS FLT AUTO PILOT KICKED OFF AND WOULD NOT RE-ENGAGE.  MT WAS ALSO OFF.  REPLACED NR 2 FCC WITH AN OVERHAULED UNIT FROM ROCKWELL COLLINS.  OPERATIONAL CHECK GOOD.  WORK DONE IN ACCORDANCE WITH F2000 COLLINS DIAGNOSTIC GUIDE 523-0777634.
